# SDR A6WA201240773

- Difficulty date: August 15, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- Aircraft time: 32,263 hours, 28,977 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL BURNING ODOR DETECTED IN COCKPIT AND GALLEY AREA.  SEEMS STRONGER WITH COCKPIT DOOR CLOSED.  TROUBLESHOT PACK SYSTEM TO FULL HOT, FULL COLD FOR 30 MIN, RAN ALL INTERIOR LIGHTS ON BRIGHT FOR 30 MIN WITH PAX  DOOR AND COCKPIT DOOR CLOSED, NO ELECTRICAL ODOR NOTED.  R & R ADDRESSING PANEL FOR POSSIBLE WATER DAMAGE.  OPS CHECKED GOOD IAW AMM 23-31-01, OPS CHECKED DISPLAY COOL FAN SYS, CHECKED GOOD.
